A new approach to enlarging sampling intervals for sampled-data systems

T. Ahmed-Ali, E. Fridman, F. Giri, L. Burlion, F. Lamnabhi-Lagarrigue

Research output: Contribution to journalConference article

2 Scopus citations

Abstract

This paper provides exponential stability results for a family of nonlinear ODE systems which involves sampled-data states and a time-varying gain. Sufficient conditions ensuring global exponential stability are established in terms of Linear Matrix Inequalities (LMIs) derived on the basis of Lyapunov-Krasvoskii functionals. The established stability results prove to be useful in designing exponentially convergent observers based on the sampled-data measurements. It is shown throughout simple examples from the literature that the introduction of time-varying gains is quite beneficial for the enlargement of sampling intervals while preserving the stability of the system.

Original languageEnglish (US)
Pages (from-to)440-445
Number of pages6
JournalIFAC-PapersOnLine
Volume28
Issue number12
DOIs
StatePublished - Jul 1 2015
Externally publishedYes
Event12th IFAC Workshop on Time Delay Systems, TDS 2015 - Ann Arbor, United States
Duration: Jun 28 2015Jun 30 2015

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Keywords

  • Sampled-data observers
  • Sampled-data systems
  • Time-varying gain

Fingerprint Dive into the research topics of 'A new approach to enlarging sampling intervals for sampled-data systems'. Together they form a unique fingerprint.

  • Cite this